MathSciNet Relay Station
MathSciNet bibliographic data
MR2728974 (2012b:65178) 65N30 (26D10 46N40)
Duan, Huo-Yuan; Tan, Roger C. E. On the Poincaré-Friedrichs inequality for piecewise $H\sp 1$ functions in anisotropic discontinuous Galerkin finite element methods. Math. Comp. 80 (2011), no. 273, 119–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement